Differential and Integral Equations

Some regularity results for nonlinear degenerate elliptic equations

G. Rita Cirmi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we prove global $L^q$-regularity of solutions to a class of nonlinear degenerate elliptic equations.

Article information

Differential Integral Equations, Volume 8, Number 1 (1995), 131-140.

First available in Project Euclid: 21 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J70: Degenerate elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions 35J60: Nonlinear elliptic equations


Cirmi, G. Rita. Some regularity results for nonlinear degenerate elliptic equations. Differential Integral Equations 8 (1995), no. 1, 131--140. https://projecteuclid.org/euclid.die/1369143787

Export citation